Share Facebook
Crohn's Disease Forum » Support Forum » Antibodies to remicade? Vitamin D and B deficiency?


05-19-2017, 01:37 PM   #1
Sucane1
 
Join Date: Jan 2017
Location: Miami, Florida
Antibodies to remicade? Vitamin D and B deficiency?

So I just finished my introductory phase (0 week, 2 week, 4 week)to remicade.

Before my first 8 week infusion, they took my blood. They called me yesterday and said the results show I am now vitamin D deficient (which is insane to me because I'm a runner and live in Florida, so I'm in the sun too much) and I'm vitamin B deficient too. So I'm now taking supplements. I've never had vitamin issues before. Is this a side effect of crohns or the remicade?

They also said my remicade levels were way too low and my body has developed antibodies and they want me to go four weeks instead of 8 and with a higher dose. They will recheck my blood in 8 weeks.

Has anyone else experienced this? What exactly does this mean? Does this mean the remicade isn't working for me?
05-19-2017, 03:57 PM   #2
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
I would think the vitamin issue is due to the Crohns disease. I thought it was bad when your body developed antibodies.
__________________
Diagnosed in 1990. On Humira, Imuran, Gabapentin, Colestipol, Synthroid, Lialda. Resection in April of 2010. Allergic to Remicade, Penicillin, Flagyl, Doxycycline. Thyroid issues and psoriasis and neuropathy and mild cerebral palsy. Mild arthritis in my lower back.
Reply

Crohn's Disease Forum » Support Forum » Antibodies to remicade? Vitamin D and B deficiency?
Thread Tools


All times are GMT -5. The time now is 06:03 AM.
Copyright 2006-2017 Crohnsforum.com